# SDR CALA2017091503174

- Difficulty date: September 15, 2017
- Submitted: September 15, 2017
- Operation: Air carrier
- Aircraft: N57862
- Make and model: Boeing 757-33N
- Aircraft serial: 32586
- Aircraft time: 46,013 hours, 13,398 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: First Officer'S
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S ALTIMETER HAS OFF FLAG AND FROZE AT FL 320, NO FLAG PRESENT.  ACCOMPLISHED AIR DATA TEST IAW AMM 34-12-00,  TESTED OK.
